Porosity of Collet–Eckmann Julia sets

Volume 155 / 1998

Feliks Przytycki, Steffen Rohde Fundamenta Mathematicae 155 (1998), 189-199 DOI: 10.4064/fm-155-2-189-199

Abstract

We prove that the Julia set of a rational map of the Riemann sphere satisfying the Collet-Eckmann condition and having no parabolic periodic point is mean porous, if it is not the whole sphere. It follows that the Minkowski dimension of the Julia set is less than 2.

Authors

  • Feliks Przytycki
  • Steffen Rohde

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image